# SDR 2002F01086

- Difficulty date: December 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 22,668 hours, 7,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LEVEL 2 CORROSION DISCOVERED AT FORWARD FUSELAGE SECTION, CORROSION ON FLOORBEAM TOP CAP AT FS 345, LBL 15. MAINTENANCE REPAIRED FLOORBEAM TOP CAP AFT SECTION AT FS 345, LBL 15 IAW SRM.
